A simplicity theorem for amoebas over random reals
Fred G. Abramson
Proc. Amer. Math. Soc. 78 (1980), 409-413
Primary 03E40; Secondary 28A20
Full-text PDF Free Access
Similar Articles |
Abstract: Let M be a countable standard transitive model of ZFC, be an amoeba over M, and r be a random real over M.
Theorem. (a) There is no infinite set of reals X contained in the complement of with is a sequence of distinct reals, then for all large enough n, .
- A. Martin and R. M. Solovay , Internal Cohen extensions, Ann. Math. Logic 2, 143-178. MR 0270904 (42:5787)
- M. Solovay , A model of set theory in which every set of reals is Lebesgue measurable, Ann. of Math. (2) 92, 1-56. MR 0265151 (42:64)
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1980
American Mathematical Society